I've been taking many meds for blood pressure and heart rate that go up and down, irritable bowel with sudden diarreha? But, the doctor put me on steriods? I do not want to take them...is it necessary? My mom died because of them. Please, any advice would be so helpful. I go for another tilt table test in Dec. Several others too: sweat test? I have tachycardia and get severe weakness. Passed out several times and once had a mini stroke..affected my left side. Better now but still weaker. Left eye droops.
I thank God for helping me but I really need someone to tell me their experience? I am 64 and haven't felt well for several years. This just came tumbling down on me these past months tho. I'm a pastor's wife and try so hard to be there for him and the church. Am I going to be able to continue? Please be honest?
My neurologist trained at Mayo Clinic tho I live in STL. I trust him. Thanks to each of you. God bless you. Pat
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?